Uniform attractors for non-autonomous random dynamical systems. (English) Zbl 1377.37038

Summary: This paper is devoted to establishing a (random) uniform attractor theory for non-autonomous random dynamical systems (NRDS). The uniform attractor is defined as the minimal compact uniformly pullback attracting random set. Nevertheless, the uniform pullback attraction in fact implies a uniform forward attraction in probability, and implies also an almost uniform pullback attraction for discrete time-sequences. Though no invariance is required by definition, the uniform attractor can have a negative semi-invariance under certain conditions.
Several existence criteria for uniform attractors are given, and the relationship between uniform and cocycle attractors is carefully studied. To overcome the measurability difficulty, the symbol space is required to be Polish which is shown fulfilled by the hulls of \(L_{l o c}^p(\mathbb{R}; L^r)\) functions, \(p, r > 1\). Moreover, uniform attractors for continuous NRDS are shown determined by uniformly attracting deterministic compact sets. Finally, the uniform attractor for a stochastic reaction-diffusion equation with translation-bounded external forcing are studied as applications.


37C60 Nonautonomous smooth dynamical systems
37H10 Generation, random and stochastic difference and differential equations
35K57 Reaction-diffusion equations
37L55 Infinite-dimensional random dynamical systems; stochastic equations
Full Text: DOI


[1] Arnold, L., Random dynamical systems, (1998), Springer-Verlag Berlin
[2] Ball, J. M., Continuity properties and global attractors of generalized semiflows and the Navier-Stokes equations, J. Nonlinear Sci., 7, 475-502, (1997) · Zbl 0903.58020
[3] Bates, P. W.; Lu, K.; Wang, B., Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations, 246, 845-869, (2009) · Zbl 1155.35112
[4] Bortolan, M.; Carvalho, A.; Langa, J., Structure of attractors for skew product semiflows, J. Differential Equations, 257, 490-522, (2014) · Zbl 1291.37033
[5] Bortolan, M. C.; Caraballo, T.; Carvalho, A. N.; Langa, J., Skew product semiflows and Morse decomposition, J. Differential Equations, 255, 2436-2462, (2013) · Zbl 1371.37042
[6] Caraballo, T.; Garrido-Atienza, M. J.; Schmalfuß, B.; Valero, J., Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21, 415-443, (2008) · Zbl 1155.60025
[7] Caraballo, T.; Langa, J.; Melnik, V.; Valero, J., Pullback attractors of nonautonomous and stochastic multivalued dynamical systems, Set-Valued Anal., 11, 153-201, (2003) · Zbl 1018.37048
[8] Caraballo, T.; Langa, J.; Valero, J., Global attractors for multivalued random dynamical systems generated by random differential inclusions with multiplicative noise, J. Math. Anal. Appl., 260, 602-622, (2001) · Zbl 0987.60074
[9] Caraballo, T.; Langa, J.; Valero, J., Global attractors for multivalued random dynamical systems, Nonlinear Anal., 48, 805-829, (2002) · Zbl 1004.37035
[10] Carvalho, A. C.N.; Langa, J. A.; Robinson, J. C., Attractors for infinite-dimensional non-autonomous dynamical systems, Applied Mathematical Sciences, vol. 182, (2013), Springer · Zbl 1263.37002
[11] Carvalho, A. N.; Langa, J. A.; Robinson, J. C., Non-autonomous dynamical systems, Discrete Contin. Dyn. Syst. Ser. B, 20, 703-747, (2015) · Zbl 1384.37024
[12] Castaing, C.; Valadier, M.; Multifunctions, M., Convex analysis and measurable multifunctions, Lecture Notes in Mathematics, vol. 580, (1977) · Zbl 0346.46038
[13] Cheban, D.; Mammana, C., Relation between different types of global attractors of set-valued nonautonomous dynamical systems, Set-Valued Anal., 13, 291-321, (2005) · Zbl 1087.37016
[14] Chepyzhov, V.; Vishik, M., Attractors of non-autonomous dynamical systems and their dimension, J. Math. Pures Appl., 73, 279-333, (1994) · Zbl 0838.58021
[15] Chepyzhov, V. V.; Vishik, M. I., Attractors for equations of mathematical physics, Colloquium Publications, vol. 49, (2002), American Mathematical Society Providence, RI, USA · Zbl 0986.35001
[16] Coti Zelati, M.; Kalita, P., Minimality properties of set-valued processes and their pullback attractors, SIAM J. Math. Anal., 47, 1530-1561, (2015) · Zbl 1316.35046
[17] Crauel, H., Global random attractors are uniquely determined by attracting deterministic compact sets, Ann. Mat. Pura Appl., 176, 57-72, (1999) · Zbl 0954.37027
[18] Crauel, H., Random probability measures on Polish spaces, Stochastics Monographs, vol. 11, (2003), CRC Press
[19] Crauel, H.; Debussche, A.; Flandoli, F., Random attractors, J. Dynam. Differential Equations, 9, 307-341, (1997) · Zbl 0884.58064
[20] Crauel, H.; Flandoli, F., Attractors for random dynamical systems, Probab. Theory Related Fields, 100, 365-393, (1994) · Zbl 0819.58023
[21] Crauel, H.; Kloeden, P. E.; Yang, M., Random attractors of stochastic reaction-diffusion equations on variable domains, Stoch. Dyn., 11, 301-314, (2011) · Zbl 1235.60076
[22] Cui, H.; Freitas, M.; Langa, J. A., On random cocycle attractors with autonomous attraction universes, Discrete Contin. Dyn. Syst. Ser. B, (2017), in press · Zbl 1373.37172
[23] Cui, H.; Langa, J. A.; Li, Y., Regularity and structure of pullback attractors for reaction-diffusion type systems without uniqueness, Nonlinear Anal., 140, 208-235, (2016) · Zbl 1338.35059
[24] H. Cui, J.A. Langa, Y. Li, J. Valero, Attractors for multi-valued non-autonomous dynamical systems: relationship, characterization and robustness, Set-Valued Var. Anal., http://dx.doi.org/10.1007/s11228-016-0395-2. · Zbl 1401.37085
[25] Cui, H.; Li, Y.; Yin, J., Existence and upper semicontinuity of bi-spatial pullback attractors for smoothing cocycles, Nonlinear Anal., 128, 303-324, (2015) · Zbl 1360.37135
[26] Flandoli, F.; Schmalfuss, B., Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise, Stoch. Stoch. Rep., 59, 21-45, (1996) · Zbl 0870.60057
[27] Halmos, P. R., Measure theory, Graduate Texts in Mathematics, vol. 18, (2013), Springer · Zbl 0117.10502
[28] Hu, S.; Papageorgiou, N., Handbook of multivalued analysis, theory, vol. I, Mathematics and Its Applications, vol. 419, (1997), Springer Berlin · Zbl 0887.47001
[29] Kapustyan, O. V.; Kasyanov, P. O.; Valero, J.; Zgurovsky, M. Z., Structure of uniform global attractor for general non-autonomous reaction-diffusion system, (Continuous and Distributed Systems, (2014), Springer), 163-180 · Zbl 1323.35084
[30] Kloeden, P. E.; Langa, J. A., Flattening, squeezing and the existence of random attractors, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., vol. 463, 163-181, (2007), The Royal Society · Zbl 1133.37323
[31] Kloeden, P. E.; Pötzsche, C.; Rasmussen, M., Limitations of pullback attractors for processes, J. Difference Equ. Appl., 18, 693-701, (2012) · Zbl 1241.39004
[32] Kloeden, P. E.; Rasmussen, M., Nonautonomous dynamical systems, Mathematical Surveys and Monographs, vol. 176, (2011), American Mathematical Soc. · Zbl 1310.37011
[33] Langa, J. A.; Robinson, J. C.; Rodríguez-Bernal, A.; Suárez, A.; Vidal-López, A., Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations, Discrete Contin. Dyn. Syst. Ser. A, 18, 483-497, (2007) · Zbl 1126.37008
[34] Li, Y.; Gu, A.; Li, J., Existence and continuity of bi-spatial random attractors and application to stochastic semilinear Laplacian equations, J. Differential Equations, 258, 504-534, (2015) · Zbl 1306.37091
[35] Ma, Q.; Wang, S.; Zhong, C., Necessary and sufficient conditions for the existence of global attractors for semigroups and applications, Indiana Univ. Math. J., 51, 1541-1559, (2002) · Zbl 1028.37047
[36] Melnik, V. S.; Valero, J., On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6, 83-111, (1998) · Zbl 0915.58063
[37] G. Ochs, Weak random attractors, Citeseer, 1999.
[38] Robinson, J. C., Infinite-dimensional dynamical systems: an introduction to dissipative parabolic PDEs and the theory of global attractors, Cambridge Texts in Applied Mathematics, vol. 28, (2001), Cambridge University Press · Zbl 0980.35001
[39] Temam, R., Infinite dimensional dynamical systems in mechanics and physics, (1997), Springer-Verlag New York · Zbl 0871.35001
[40] Valero, J.; Kapustyan, A., On the connectedness and asymptotic behaviour of solutions of reaction-diffusion systems, J. Math. Anal. Appl., 323, 614-633, (2006) · Zbl 1169.35345
[41] Wang, B., Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differential Equations, 253, 1544-1583, (2012) · Zbl 1252.35081
[42] Wang, B., Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Discrete Contin. Dyn. Syst., 34, 269-300, (2014) · Zbl 1277.35068
[43] Wang, B., Multivalued non-autonomous random dynamical systems for wave equations without uniqueness, (2015)
[44] Wang, Y.; Wang, J., Pullback attractors for multi-valued non-compact random dynamical systems generated by reaction-diffusion equations on an unbounded domain, J. Differential Equations, 259, 728-776, (2015) · Zbl 1320.35091
[45] Zgurovsky, M. Z.; Kasyanov, P.; Kapustyan, O. V.; Valero, J.; Zadoianchuk, N. V., Evolution inclusions and variation inequalities for Earth data processing III: long-time behavior of evolution inclusions solutions in Earth data analysis, Advances in Mechanics and Mathematics, vol. 27, (2012), Springer Science & Business Media · Zbl 1317.86003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.